# SDR CA000118009

- Difficulty date: January 6, 2000
- Submitted: January 22, 2001
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Aircraft time: 26,111 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 82970010167
- Condition: Leaking
- Location: Hyd System
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INSPECTION, A HYDRAULIC FLUID LEAK WAS FOUND IN THE HYD FLUID LINE TO THE LANDING GEAR DOOR SEQUENCING VALVE.
